Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Levulan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-27-2007, 02:41 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I just had levulan treatment 2 days ago, for treating acne. I have intense redness in my face. Does someone knows how many days my face will be red? And how many treatments are recomended to make acne dissapear? <br>Thks
Reply With Quote
  #2  
Old 12-01-2007, 06:16 PM
Kelly
Guest
 
Posts: n/a
Default No Subject

Don't know if you check this but was wondering how long your redness lasted. Just had my first treatment 24 hours ago and the redness is pretty strong but the sting and itch is making me nuts. When did you start to look normal again?<br><br>Thanks<br>Kelly
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:11 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.